RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 5, Pages 1053–1057 (Mi smj2257)  

This article is cited in 2 scientific papers (total in 2 papers)

Separants of some polynomials

Yu. L. Ershovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The explicit form is given of the separants of the polynomials of the author's previous article [1]. This entails clarification of the main theorem of [1].

Keywords: Henselian valued field, separant, polynomial.

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:5, 836–839

Bibliographic databases:

UDC: 512.623.4
Received: 23.06.2011

Citation: Yu. L. Ershov, “Separants of some polynomials”, Sibirsk. Mat. Zh., 52:5 (2011), 1053–1057; Siberian Math. J., 52:5 (2011), 836–839

Citation in format AMSBIB
\Bibitem{Ers11}
\by Yu.~L.~Ershov
\paper Separants of some polynomials
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 5
\pages 1053--1057
\mathnet{http://mi.mathnet.ru/smj2257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908126}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 5
\pages 836--839
\crossref{https://doi.org/10.1134/S0037446611050089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298650500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155151876}


Linking options:
  • http://mi.mathnet.ru/eng/smj2257
  • http://mi.mathnet.ru/eng/smj/v52/i5/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, “On brown polynomials”, Siberian Math. J., 53:4 (2012), 656–658  mathnet  crossref  mathscinet  isi
    2. Yu. L. Ershov, “How to find (compute) a separant”, Algebra and Logic, 54:2 (2015), 155–160  mathnet  crossref  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:193
    Full text:48
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019